# SDR 2A6D2020082402602

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,279 hours, 8,400 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,279 hours, 6,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 350A2111359
- Part serial: NA
- Condition: Corroded
- Location: Bs 1000-1550
- Part time: 3,279 hours, 8,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE RT HAND SIDE CABIN FLOOR EDGE SECTION AIRBUS PN 350A21-1359 RANGING FROM STA 1000 TO 1550.
